ITEM METADATA RECORD
Title: A normalized basis for quintic Powell-Sabin splines
Authors: Speleers, Hendrik # ×
Issue Date: Aug-2010
Publisher: North-Holland
Series Title: Computer Aided Geometric Design vol:27 issue:6 pages:438-457
Abstract: We construct a suitable normalized B-spline representation for C2-continuous quintic Powell-Sabin splines. The basis functions have a local support, they are nonnegative, and they form a partition of unity. The construction is based on the determination of a set of triangles that must contain a specific set of points. We are able to define control points and cubic control polynomials which are tangent to the spline surface. We also show how to compute the Bézier control net of such a spline in a stable way.
ISSN: 0167-8396
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science